# SDR MASA2012031934585

- Difficulty date: March 19, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,953 hours, 16,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH COCKPIT FLASHLIGHTS INSTALLED INCORRECT AND INOP.  PLACED ON DEFERRAL.  R2 BATTERIES.
